# SDR CA140904006

- Difficulty date: September 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,116 hours
- Engine: Pwa PT642A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 00011010529
- Condition: Cracked
- Location: Lt Wing
- Part time: 10,896 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 1 INSPECTIONS, THREE CRACKS IN THE UPPER SKIN SURFACE WERE FOUND AROUND THREE INBOARD FASTENERS SCREWS ON LEFT OUTBOARD WING AT FWD UPPER WING ATTACH FITTING.
